MathSciNet Relay Station
MathSciNet bibliographic data
MR2240595 (2007m:93088) 93E11 (60G35 93B29)
Vellekoop, M. H.; Clark, J. M. C. A nonlinear filtering approach to changepoint detection problems: direct and differential-geometric methods. SIAM Rev. 48 (2006), no. 2, 329–356 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement